On the Non-Homogeneous Bi-Quadratic Equation with Four Unknowns 8xy + 5z 2=5w
Journal: International Journal of Applied Mathematics & Statistical Sciences (IJAMSS) (Vol.10, No. 2)Publication Date: 2021-08-24
Authors : A. Vijayasankar Sharadha Kumar; M. A. Gopalan;
Page : 129-132
Keywords : Bi-Quadratic Equation with Four Unknowns; Integral Solutions; Non Homogeneous bi-Quadratic; Linear Transformations;
- Description of Virtual Photons and Pion Cloudsin the XBPS Model of Elementary Particles
- A Deduction from the Cuantex Model of the Elementary Particle: Transmutation of Elementary Particles in the Presence of High Electric Fields
- Dark Energy Particles May be Photons
- Mediation and Propagation of Electromagnetic Waves by Virtual Photons
- The Structure and Properties of Muons and Pions in the Exponentially Damped Breit-Pauli-Schrödinger (XBPS) Model
Abstract
This paper concerns with the problem of determining non-trivial integral solutions of the non-homogeneous bi-quadratic equation with four unknowns given by 2 4 8xy 5z 5 w .We obtain infinitely many non-zero integer solutions of the equation by introducing the linear transformations x u v,y u v, z v .
Other Latest Articles
- Observations on the Homogenours Ternary Quadratic Diophantine Equation 39(X 2 +y 2) –72Xy=246Z 2
- Description of Virtual Photons and Pion Cloudsin the XBPS Model of Elementary Particles
- An Inventory Model for Weibull Distributed Deteriorating Items Under Ramp Type Demand and Permissible Trade Credit Policy
- Equivalence of Fisher Discriminant Analysis and Least Square
Last modified: 2022-07-30 16:18:15